logo AFST

Nonlinear Maps between Besov and Sobolev spaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 1, pp. 105-120.

Notre résultat principal est que pour une grande famille d’applications non linéaires entre espaces de Besov et de Sobolev, l’interpolation est un phénomène propre aux petites dimensions. Ceci prolonge des résultats obtenus précédemment par Kumlin [13] pour des applications analytiques au cas d’applications Hölder continues ou encore Lipschitz (Corollaires 1 and 2), et qui remontent aux idées de B.E.J. Dahlberg [8].

Our main result shows that for a large class of nonlinear local mappings between Besov and Sobolev space, interpolation is an exceptional low dimensional phenomenon. This extends previous results by Kumlin [13] from the case of analytic mappings to Lipschitz and Hölder continuous maps (Corollaries 1 and 2), and which go back to ideas of the late B.E.J. Dahlberg [8].

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1238
@article{AFST_2010_6_19_1_105_0,
     author = {Philip Brenner and Peter Kumlin},
     title = {Nonlinear {Maps} between {Besov} and {Sobolev} spaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {105--120},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 19},
     number = {1},
     year = {2010},
     doi = {10.5802/afst.1238},
     zbl = {1195.46018},
     mrnumber = {2597783},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1238/}
}
Philip Brenner; Peter Kumlin. Nonlinear Maps between Besov and Sobolev spaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 1, pp. 105-120. doi : 10.5802/afst.1238. https://afst.centre-mersenne.org/articles/10.5802/afst.1238/

[1] Bahouri (H.), Gerard (P.).— High frequency approximation of solutions to critical nonlinear equations, Amer. J. Math. 121, p. 131-175 (1999). | MR 1705001 | Zbl 0919.35089

[2] Bennet (C.), Sharpley (R.).— Interpolation of operators, Academic Press 1988. | MR 928802 | Zbl 0647.46057

[3] Bergh (J.), Löfström (J.).— Interpolation spaces, Springer Verlag (1976). | Zbl 0344.46071

[4] Bourdaud (G.), Moussai (M.), Sickel (W.).— Towards sharp superposition theorems in Besov and Lizorkin-Triebel spaces, Nonlinear Analysis, (2007), doi: 10.1016/j.na.2007.02.035 | MR 2404807 | Zbl 1149.46026

[5] Brenner (P.).— Space-time means and nonlinear Klein-Gordon Equations, Report, Department of Mathematics, Chalmers University of Technology, p. 1985-19.

[6] Brenner (P.), Kumlin (P.).— On wave equations with supercritical nonlinearities, Arch. Math. 74, p. 139-147 (2000). | MR 1735230 | Zbl 0971.35051

[7] Brenner (P.), Thomée (V.), Wahlbin (L.B.).— Besov spaces and applications to difference methods for initial value problems, Lecture Notes in Math. 434, Springer Verlag (1975). | MR 461121 | Zbl 0294.35002

[8] Dahlberg (B.E.J.).— A note on Sobolev spaces, Proc. Symposia in Pure Math. XXV, p. 183-185, AMS (1979). | MR 545257 | Zbl 0421.46027

[9] Gagliardo (E.).— Ulteriori Properta di alcune classi di funzioni in plui variabili, Ric. Mat., 8, 24-51 (1959). | MR 109295 | Zbl 0199.44701

[10] Ginibre (J.), Velo (G.).— The global Cauchy problem for the nonlinear Klein-Gordon equation, Math. Z., 189, p. 487-505 (1985). | MR 786279 | Zbl 0549.35108

[11] Heinz (E.), von Wahl (W.).— Zu einem Satz von F E Browder über nichtlinearen Wellengleichungen, Math. Z., 141, p. 33-45 (1975). | MR 365257 | Zbl 0282.35068

[12] Hörmander (L.).— Lectures on nonlinear differential equations, Springer Verlag 1997. | MR 1466700

[13] Kumlin (P.).— On mapping properties for some nonlinear operators related to hyperbolic problems, Göteborg 1985 (thesis)

[14] Lebeau (G.).— Perte de régularité pour les équations des ondes sur-critiques, Bull. Soc. Math. France, 133, p. 145-157 , (2005). | Numdam | MR 2145023 | Zbl 1071.35020

[15] Lebeau (G.).— Nonlinear optics and supercritical wave equation, Bull. Soc. Math. Liege, 70, p. 267-306 (2001). | MR 1813167 | Zbl 1034.35137

[16] Maligranda (L.).— Interpolation of locally Hölder operators, Studia Math., 78, p. 289-296 (1984). | MR 782666 | Zbl 0566.46039

[17] Nirenberg (L.).— On elliptic partial differential equations, Ann. Scu. Norm. Sup. Pisa, 13:3, p. 115-162 (1959). | Numdam | MR 109940 | Zbl 0088.07601

[18] Peetre (J.).— Interpolation of Lipschitz operators and metric spaces, Mathematica (Cluj), 12:35, p. 325-334 (1970). | MR 482280 | Zbl 0217.44504